# SDR WVER2018061802

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 16,536 hours, 12,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340953
- Condition: Corroded
- Location: Fuselage
- Part time: 16,536 hours, 12,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD "J" ANGLE CORRODED ON UPPER SURFACE, LBL - RBL 12.
